Claravis Journey Via Skin Of A 30 Yr Old Manclaravis journey man accutane
Posted 19 January 2012 - 09:42 PM
I think the pimple inside my ear got bigger because it got more painful. It hurts to put earphones in it.
Today was my first day of my internship. My acne was fairly mellow. My skin was clean and smooth.
Overall, it was a good day.
Posted 20 January 2012 - 12:10 PM
I woke up noticing that a small pimple on my left temple area and grown twice as big since yesterday. It should decrease down in about a week.
My back still feels a bit tight from time to time. The biggest struggle these days is for me not to forget my lip ointment.
Posted 23 January 2012 - 12:19 AM
Haven't posted in a few days because I've been very busy with school starting up again,
I still have a very inflamed pimple on my temple. My back feels tight at times.
My skin is still flaky. At school, I have to brush off the flakes from my shirt so I don't look weirder.
Posted 30 January 2012 - 09:29 PM
My back continues to hurt. It feels stiff. Some days are better than others.
I had a major pimple on my temple for about 9 days. Today, it has shrunk down significantly. Other than that, I haven't had any new acne in many days.
I apply lip oinment about every 2 hours when I am awake. My skin is usually always flaky.
I have been busy with graduate school, work and my internship.
Posted 03 February 2012 - 12:06 AM
My back feels better today. My skin is looking better. In about 1 week I return to the derm.
He may up my dose, so I may have a new outbreak.
I haven't done anything about getting a new insurance. I have been too busy with grad school, work and my internship.
However, due to my back pain, I have worked out less. So, I have gained about 5 pounds in the past few weeks.
It is time to start counting calories and watching those carbs again.
Posted 21 February 2012 - 06:58 PM
Had to stop Claravis because I may need surgery for an unrelated, pre-existing condition. Otherwise, I was doing okay. I had 2 pimples in the last 3 weeks.
I may resume Claravis as early as next week.
Posted 20 July 2012 - 01:17 AM
Between Februry and May, I was on Claravis 1 x day for 40mg.
In April I had a very mild breakout.
Otherwise, February - May I was clear. The side effects I had in those months were lower back pain and muscle pain. I also had dry lips. So, I had chap stick in my bedroom, in my car, in my backbag, my laptop case and in my desk. Chap stick everywhere!
In May, I was switched to Claravis 40mg 2 x day. The side effects remained the same, but they were a bit more intense. However, they weren't unbearable.
Since May, I have been on Claravis 40mg 2 x day. However, for my last month of July, I will be on Claravis 1 x day.
Hopefully, I will remain acne-free for a long, long, long time.
Edited by clearly_dreaming, 08 August 2012 - 11:58 PM.
Posted 08 August 2012 - 11:52 PM
This month, I've been on Claravis 40mg x 1 day because of some severe dryness I had in my nose. It was causing bleeding. This should be my last month on Claravis. My acne is gone, at least for now. I still have some oil on my skin. I haven't had a cyst or pimple in months now.
My lips are dry. Over the past months, I've learned to keep lip balm almost everywhere I spend time. I have some at my internship office, a stick in my laptop case, backbag, in my car, my bedroom desk, and even in my camera bag. It is essential. I almost can't picture life without access to some lip balm.
My back pain due to the Claravis has been with me since January. I hope that it will go away after I stop the Claravis. I drank alcohol these past months and I never got a bad liver test. I didn't get hammered every night nor every weekend either. But, I didn't quit alcohol either. My cholesterol did go up. I take Crestor for that anyway.
My hair didn't thin. I never felt moody. No suicide ideation.
My insurance coveraged sucked. So, one of the biggest problems with this whole experience was the cost of the medicine, but it has been worth it. I even spoke with my derm about getting some cosmetic work on my skin to remove some of the old acne scars. He said I need to wait 6 months.
So, if you are reading this and you just started or about to start, know that at least for me, Claravis worked many times better than anything over the counter or any antibiotic or topical cream.
Posted 09 August 2012 - 12:40 AM
Posted 09 August 2012 - 01:16 AM
I was lucky. The only really bad thing was my back pain and muscle aches.
I did drink alcohol, but I was able to drink responsibly. Wait, did I just say that?
Posted 26 August 2012 - 02:29 PM
I have all kinds of sores and pains on my lower back and in my feet. If this is from the Claravis, I hope it goes away after I stop the Claravis.
So far, my skin is clean.
Posted 05 December 2012 - 04:12 AM
I've had a few pimples since the end of my treatment, but nowhere near as bad as it was one year ago.
My face has gotten oily again. My back pain is gone. My body aches are gone.
Overall, I would consider myself currently acne-free.
I'll check in a few months.
Posted 10 October 2013 - 03:43 PM
UPDATE: 1 year after finishing Accutane
I started Claravis (accutane) in December 2011. I finished my treatment in August 2012. This past August 2013, was my first year since I finished Accutane. Furthermore, this is my second round of accutane in 15 years. I was about 15-16 years the first time.
1.) My skin is oily. However, unlike before accutane, if my skin remains oily for a few days I won't break out with cysts or pimples.
2.) Every very other month or so, I will have a minor break out of pimples of 2-3 pimples. They look like small mosquito bites. However, unlike before accutane, these pimples will go away in one week. Before accutane, my acne would persists for at least 2-3 weeks at a time. Before accutane, it felt as if I always had a cluster of acne present.
3.) About every 3-4 months I develop a painful cyst in my scalp, underneath my hair. This is interesting for the following reasons. First, when I was 15 years old, I took accutane for the first time. It cured the acne on my chin, nose, cheeks, back and chest. Fifteen years later, my second round of accutane seems to have cured the acne by my sideburns, temple area, and forehead. So, the only place I am getting cysts is on my scalp. Perhaps, a third round would cure the acne on my scalp? Maybe, but I don't think its worth the cost in blood and treasure.
My skin is clear. However, I suspect I will have oily skin and the occasional breakout for the foreseeable future. Indeed, it is clear that as a 32 year old man, my acne is no longer an echo of my juvenile development. My confidence has improved. I no longer wake up with dried blood on my face. I no longer wake up with pain on the side of my face or on my ear. I am no longer self-conscious of being too close to people.
Acne declared war on me. I finally fought back with a sufficient weapon. I went to war to win it. Accutane is a wonder drug. I recommend it.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users